# SDR DALA2019110406425

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 37,595 hours, 25,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN CEILING EMERGENCY EXIT LIGHT IS MISSING AT ROW 22AB. FORWARDED TO MEL 33-51-01A AND THE PLACARD WAS INSTALLED. 06NOV19 LGA INSTALLED EMERGENCY EXIT LIGHT COVER AT ROW 22AB AS PER B717 AMM 33-51. CHECKS OK. MEL AND PLACARD REMOVED. (LP #5955947)
